# SDR QXEA200600935

- Difficulty date: March 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 488 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 STRINGER SPLICE HAS TWO AREAS OF CORROSION, SPLICE LOCATED LEFT SIDE FORWARD OF FRAME 488.50 ON STRINGER 23.  REPAIRED IAW DHC-8-200 SRM 53-00-16, 53-00-21, 51-40-00, 51-40-11 AND SRM 51-20-36.
